# SDR HNAA2019040100083

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 44,169 hours, 41,021 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Duel Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  636     21-60  1938091  29MAR19  PWM  CLOSE
      PACK 2 AUTO TEMP CONTROL UNRESPONSIVE TO PILOT CONTR
      OLS. MANUAL DOES NOT PROPERLY CONTROL TEMP. MANUAL O
      NLY EFFECTIVE AT 9 OCLOCK OR LESS POSITION.
FACT  30MAR19  11:19  PHL
            R&R DUAL TEMP CONTROL VALVE IAW AMM 21-60-01 OPS CHE
            CK GOOD CLEAR MEL 21-15-3
